Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 10, 2017, 4:13 AM EST for 26 counties in Georgia. It was in force for 62 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2017, 4:13 AM EST (09:13 UTC)
- Expired
- Mar 10, 2017, 5:15 AM EST
- In force
- 62 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
All 26 counties
Barrow County, GA, Butts County, GA, Clarke County, GA, Clayton County, GA, Coweta County, GA, DeKalb County, GA, Fayette County, GA, Greene County, GA, Heard County, GA, Henry County, GA, Jasper County, GA, Lamar County, GA, Madison County, GA, Meriwether County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Pike County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Troup County, GA, Walton County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 4:48 AM EST | TSTM WND DMG | 1 W Malcolm Woods, GA | A TREE WAS DOWNED ONTO POWER LINES ON SOUTHERN SHORES ROAD. |
| Mar 10, 4:52 AM EST | TSTM WND DMG | 1 Ese Sassafrass Hills, GA | A TREE WAS BLOWN DOWN ONTO A RESIDENCE ON NEW FRANKLIN ROAD. |
| Mar 10, 4:53 AM EST | TSTM WND DMG | 1 W Lagrange, GA | A TREE WAS BLOWN DOWN ON WAVERLY WAY. |
| Mar 10, 4:54 AM EST | TSTM WND DMG | 1 Ne Greenwich Woods Es, GA | A TREE WAS BLOWN DOWN ON POPLAR CIRCLE. |
| Mar 10, 4:54 AM EST | TSTM WND DMG | 2 Sw Whitfield, GA | SEVERAL TREES WERE BLOWN DOWN ON PATILLO ROAD. |
| Mar 10, 4:58 AM EST | TSTM WND DMG | 1 E Knott, GA | A TREE WAS BLOWN DOWN NEAR THE INTERSECTION OF KNOTT RD AND SMOKEY RD. |
| Mar 10, 5:01 AM EST | TSTM WND DMG | 3 Nnw Mcelheneys Crossr, GA | A TREE WAS BLOWN DOWN ONTO CLAY ROAD. |
| Mar 10, 5:02 AM EST | TSTM WND DMG | 2 N Cottons Crossroads, GA | A TREE WAS BLOWN DOWN ON BARTLEY ROAD. |
| Mar 10, 5:02 AM EST | TSTM WND DMG | 2 Nw Minneta, GA | A TREE WAS BLOWN DOWN ON HIGHWAY 16 OUTSIDE OF MONTICELLO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2857 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023
WWUS82 KFFC 100913
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
413 AM EST FRI MAR 10 2017
GAZ025-027-033>039-042>060-066>068-070-071-101015-
Taliaferro GA-Wilkes GA-Butts GA-Morgan GA-Putnam GA-Fayette GA-
Monroe GA-Coweta GA-Heard GA-Meriwether GA-Newton GA-Pike GA-
Henry GA-Jackson GA-North Fulton GA-Barrow GA-Spalding GA-Oconee GA-
Walton GA-Rockdale GA-Carroll GA-Gwinnett GA-Troup GA-Jasper GA-
South Fulton GA-Madison GA-Lamar GA-Douglas GA-Clayton GA-DeKalb GA-
Oglethorpe GA-Clarke GA-Greene GA-
413 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...BUTTS...
MORGAN...NORTHERN PUTNAM...FAYETTE...NORTHERN MONROE...COWETA...
HEARD...MERIWETHER...NEWTON...PIKE...HENRY...SOUTHERN JACKSON...NORTH
FULTON...BARROW...SPALDING...OCONEE...WALTON...ROCKDALE...
SOUTHEASTERN CARROLL...SOUTHEASTERN GWINNETT...TROUP...JASPER...SOUTH
FULTON...MADISON...LAMAR...SOUTHERN DOUGLAS...CLAYTON...DEKALB...
OGLETHORPE...CLARKE AND GREENE COUNTIES UNTIL 515 AM EST...
At 410 AM EST...a line of strong thunderstorms extended from near
Homer to Loganville and Carrollton...moving southeast at 55 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud-to-ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Atlanta, Newnan, Lagrange, Lawrenceville, Griffin, McDonough,
Decatur, Fayetteville, Conyers, Winder, Monroe, Covington, Jefferson,
Barnesville, Commerce, Eatonton, Jackson, Jonesboro, Washington and
Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3376 8433 3426 8329 3418 8310 3401 8293
3399 8266 3386 8261 3387 8257 3383 8260
3367 8250 3302 8401 3299 8449 3297 8452
3296 8453 3296 8452 3287 8519 3344 8530
TIME...MOT...LOC 0910Z 298DEG 47KT 3417 8325 3377 8404 3345 8484 3332
8548
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 10, 4:08 AM EST, 5 minutes earlier.
Area forecast discussion, Mar 10, 4:08 AM EST, 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 408 AM EST Fri Mar 10 2017 .SHORT TERM /Today through Saturday/... Line of strong/marginally severe convection steadily pushing southeast across northwest Georgia early this morning continues to show the weakening trend that was expected. Still some potential for small to moderate hail and marginally severe winds for the next hour or three. Should be sweeping through the Atlanta Metro area through the early to peak morning commute. All indications are that the line will continue to diminish in coverage and intensity as it moves into central Georgia later this morning. Models all clear out skies from north to south quickly through the morning hours into the early afternoon. Strong and gusty winds expected, holding just below Wind Advisory criteria, but trends will need to be closely monitored. Winds diminish as we head into the evening. With clear skies and dry low-levels combined with the settling winds, we should see temperatures dropping to at or even slightly below seasonal normals tonight. Temperatures rebound well across central Georgia Saturday, but remain at or a bit below normal across the north. Increasing mid and upper-level moisture Saturday ahead of the next wave brings some low POPs to the north by afternoon. 20 .LONG TERM /Saturday Night through Thursday/... No major changes needed to the ongoing long term forecast. Winter is still expected to rear its ugly head this weekend and again early next week. Models are still showing the potential for wintry mix for both of these times. There are still some major differences between the models for the Saturday/Sunday time frame - with the ECMWF being the strongest. The NAM looks to be a compromise between the GFS and ECMWF. Regardless, Saturday Night/Sunday will be wet and have continued the high pops for the CWFA. The main forecast issue will be the potential for a wintry mix in far north GA for overnight Saturday into early Sunday morning. The coldest air aloft still remains north of the GA/TN border until late in the period Saturday night, and by the time it sets in, the moisture in the column will be decreasing. The soundings also show that a period of rain/sleet may occur before transitioning over to all snow before the precip ends. Keeping all of this in mind (plus warm ground temps), confidence is very low on snow/sleet accumulations so will not be issuing a watch at this time. For this time of year, the models may also be over-doing the cold air. With low pressure moving/winding up the Mid Atlantic coast for the early part of the week, wrap around precip should create some low end chance pops across the CWFA Monday into early Tuesday. Since temperatures are expected to be cold aloft and at the surface Monday night into Tuesday morning, some light wintry precip is possible across the higher elevations. The remainder of the forecast should rain dry. NListemaa && .FIRE WEATHER... Relative humidities approach Fire Danger levels this afternoon across the east and south and winds are likely to approach those criteria as well. Big question is how much precipitation holds together and how does that impact fuels. Right now I think we remain just outside of the thresholds, but this will need to be watched closely through the day, especially the extent of any wetting rainfall. && .AVIATION... 06Z Update... VFR conditions currently. Will see scattered to widespread MVFR conditions pushing into northwest Georgia and spreading southeast through 12Z. Will likely see brief local IFR or lower conditions with line of convection approaching. This line will slowly diminish as it pushes south and east but should maintain thunder through the Atlanta and Athens TAF sites. Only carrying showers into the Columbus and Macon TAF areas. VFR conditions expected across the region by 18Z. Southwest winds 6KT or less become more westerly and increase to 5-10kt by 12Z and eventually northwest 10-15KT with gusts 20-25KT. //ATL Confidence...06Z Update... Medium on MVFR cigs and timing/extent of showers/tstorms. High on remaining elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 38 61 39 / 60 0 5 70 Atlanta 70 38 61 42 / 60 0 10 60 Blairsville 61 31 53 34 / 40 0 20 80 Cartersville 68 36 59 36 / 50 0 10 80 Columbus 76 42 69 46 / 60 0 5 60 Gainesville 68 37 58 38 / 50 0 10 80 Macon 77 40 65 45 / 50 0 0 60 Rome 66 35 57 35 / 40 0 20 80 Peachtree City 72 38 63 40 / 60 0 10 60 Vidalia 79 45 67 47 / 50 0 0 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....NListemaa AVIATION...20
Hazardous weather outlook, Mar 9, 10:08 PM EST, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1008 PM EST Thu Mar 9 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1008 PM EST Thu Mar 9 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered strong to severe thunderstorms are possible over far north Georgia late tonight with more isolated activity for the remainder of North Georgia. Strong gusty winds...large hail and frequent lightning will be the main hazards. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated strong thunderstorms are possible over north and portions of central Georgia Friday. Strong gusty winds...large hail and Frequent lightning will be possible with any strong thunderstorms. A wintry mix of precipitation is possible across portions of far north Georgia Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Due to the limited areal extenet of greatest potential for severe storms...Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 10, 2:12 AM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
212 AM EST FRI MAR 10 2017
GAZ002>005-011-012-019-100800-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-
212 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...SOUTHERN WALKER...NORTHWESTERN GORDON...MURRAY AND
NORTHEASTERN FLOYD COUNTIES UNTIL 300 AM EST...
At 212 AM EST...a line of strong thunderstorms was extending from
Ringgold to near Linwood to near Sylvania...and moving east at 50
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Dalton, Lafayette, Summerville, Chatsworth, Trion, Varnell, Eton,
Tunnel Hill, Cohutta, Resaca, Lyerly, Menlo, Center Post, Crandall,
Sumac, Subligna, Gregory, Lake Marvin, Linwood and Beaverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3498 8467 3468 8466 3437 8541 3441 8549
3462 8554 3466 8550 3472 8531 3499 8497
TIME...MOT...LOC 0712Z 276DEG 42KT 3492 8514 3472 8539 3459 8577
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Mar 10, 2:35 AM EST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 AM EST FRI MAR 10 2017
GAZ005>007-011>014-019>021-030-100815-
Chattooga GA-Gilmer GA-Polk GA-Dawson GA-Cherokee GA-Gordon GA-
Bartow GA-Pickens GA-Murray GA-Floyd GA-Fannin GA-
235 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHATTOOGA...GILMER...
NORTHWESTERN POLK...NORTHWESTERN DAWSON...NORTHWESTERN CHEROKEE...
GORDON...BARTOW...PICKENS...EASTERN MURRAY...FLOYD AND FANNIN
COUNTIES UNTIL 315 AM EST...
At 234 AM EST...a line of strong thunderstorms was extending from
near Dalton to near Trion to Peeks Corner...and moving east at 60
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Cartersville, Calhoun, Cedartown, Jasper, Ellijay, Blue Ridge,
Adairsville, Euharlee, Nelson, Cave Spring, White, Waleska, Kingston,
East Ellijay, Resaca, Plainville, Morganton, Talking Rock and
Shannon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3498 8421 3442 8426 3423 8471 3397 8540
3435 8547 3468 8466 3498 8467
TIME...MOT...LOC 0734Z 279DEG 57KT 3473 8495 3460 8526 3440 8587
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 10, 3:11 AM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 AM EST FRI MAR 10 2017
GAZ006>009-013>016-019>023-030>034-041>043-045-100845-
Dawson GA-Carroll GA-Forsyth GA-Gwinnett GA-White GA-Paulding GA-
Lumpkin GA-Gilmer GA-Hall GA-Polk GA-North Fulton GA-Union GA-
Towns GA-Douglas GA-Cobb GA-Cherokee GA-Haralson GA-Bartow GA-
DeKalb GA-Pickens GA-Floyd GA-Fannin GA-
311 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...CARROLL...FORSYTH...
NORTHWESTERN GWINNETT...WHITE...PAULDING...LUMPKIN...SOUTHEASTERN
GILMER...HALL...POLK...NORTH FULTON...UNION...TOWNS...DOUGLAS...
COBB...CHEROKEE...HARALSON...SOUTHERN BARTOW...NORTHWESTERN DEKALB...
EASTERN PICKENS...SOUTHEASTERN FLOYD AND SOUTHEASTERN FANNIN COUNTIES
UNTIL 345 AM EST...
At 311 AM EST...a line of strong thunderstorms was extending from
near Hiawassee to near Sutallee to Borden Springs...and moving
southeast at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Gainesville, Douglasville, Carrollton, Canton,
Cartersville, Dallas, Cedartown, Cumming, Dahlonega, Jasper,
Cleveland, Dawsonville, Buchanan, Hiawassee, Blairsville, Sandy
Springs, Roswell and Johns Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3492 8359 3488 8366 3480 8368 3474 8362
3465 8366 3455 8362 3451 8367 3444 8362
3380 8442 3347 8530 3400 8541 3428 8470
3499 8380 3499 8363
TIME...MOT...LOC 0811Z 334DEG 39KT 3498 8374 3425 8468 3395 8545
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 10, 3:39 AM EST, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 AM EST FRI MAR 10 2017
GAZ014>016-021>025-027-030>035-037-041>047-052>055-057-100930-
Fayette GA-Coweta GA-Heard GA-Henry GA-Hall GA-Jackson GA-
North Fulton GA-Barrow GA-Cobb GA-Cherokee GA-Oconee GA-Banks GA-
Dawson GA-Walton GA-Rockdale GA-Carroll GA-Forsyth GA-Gwinnett GA-
White GA-Paulding GA-Lumpkin GA-South Fulton GA-Madison GA-Polk GA-
Douglas GA-Clayton GA-Haralson GA-DeKalb GA-
339 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...
NORTHWESTERN COWETA...NORTHERN HEARD...NORTHERN HENRY...HALL...
JACKSON...NORTH FULTON...BARROW...COBB...SOUTHERN CHEROKEE...
NORTHWESTERN OCONEE...BANKS...SOUTHEASTERN DAWSON...NORTHWESTERN
WALTON...ROCKDALE...CARROLL...FORSYTH...GWINNETT...SOUTHERN WHITE...
PAULDING...SOUTHEASTERN LUMPKIN...SOUTH FULTON...NORTHWESTERN
MADISON...SOUTHEASTERN POLK...DOUGLAS...NORTHERN CLAYTON...HARALSON
AND DEKALB COUNTIES UNTIL 430 AM EST...
At 337 AM EST...a line of strong thunderstorms extended from near
Cleveland to Alpharetta and Carrollton...moving southeast at 50 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Gainesville, Newnan, Douglasville, Lawrenceville,
Carrollton, Decatur, Conyers, Winder, Monroe, Dallas, Jefferson,
Commerce, Cumming, Dahlonega, Jonesboro, Cleveland, Homer and
Buchanan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3408 8466 3419 8438 3477 8363 3465 8366
3455 8362 3449 8366 3443 8361 3449 8354
3447 8342 3432 8339 3424 8334 3426 8330
3425 8323 3421 8327 3383 8369 3372 8388
3374 8391 3370 8392 3322 8522 3388 8538
TIME...MOT...LOC 0837Z 296DEG 42KT 3467 8357 3413 8416 3361 8530
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Mar 10, 4:13 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
413 AM EST FRI MAR 10 2017
GAZ025-027-033>039-042>060-066>068-070-071-101015-
Taliaferro GA-Wilkes GA-Butts GA-Morgan GA-Putnam GA-Fayette GA-
Monroe GA-Coweta GA-Heard GA-Meriwether GA-Newton GA-Pike GA-
Henry GA-Jackson GA-North Fulton GA-Barrow GA-Spalding GA-Oconee GA-
Walton GA-Rockdale GA-Carroll GA-Gwinnett GA-Troup GA-Jasper GA-
South Fulton GA-Madison GA-Lamar GA-Douglas GA-Clayton GA-DeKalb GA-
Oglethorpe GA-Clarke GA-Greene GA-
413 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...BUTTS...
MORGAN...NORTHERN PUTNAM...FAYETTE...NORTHERN MONROE...COWETA...
HEARD...MERIWETHER...NEWTON...PIKE...HENRY...SOUTHERN JACKSON...NORTH
FULTON...BARROW...SPALDING...OCONEE...WALTON...ROCKDALE...
SOUTHEASTERN CARROLL...SOUTHEASTERN GWINNETT...TROUP...JASPER...SOUTH
FULTON...MADISON...LAMAR...SOUTHERN DOUGLAS...CLAYTON...DEKALB...
OGLETHORPE...CLARKE AND GREENE COUNTIES UNTIL 515 AM EST...
At 410 AM EST...a line of strong thunderstorms extended from near
Homer to Loganville and Carrollton...moving southeast at 55 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud-to-ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Atlanta, Newnan, Lagrange, Lawrenceville, Griffin, McDonough,
Decatur, Fayetteville, Conyers, Winder, Monroe, Covington, Jefferson,
Barnesville, Commerce, Eatonton, Jackson, Jonesboro, Washington and
Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3376 8433 3426 8329 3418 8310 3401 8293
3399 8266 3386 8261 3387 8257 3383 8260
3367 8250 3302 8401 3299 8449 3297 8452
3296 8453 3296 8452 3287 8519 3344 8530
TIME...MOT...LOC 0910Z 298DEG 47KT 3417 8325 3377 8404 3345 8484 3332
8548
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 1:36 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 39 min |
| Mar 10, 2:12 AM EST | Special Weather Statement | FFC | Chattooga, Murray, Whitfield | 48 min |
| Mar 10, 2:35 AM EST | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Pickens | 40 min |
| Mar 10, 3:11 AM EST | Special Weather Statement | FFC | Carroll, Cherokee, Cobb, Dawson, Douglas, Forsyth and 9 more | 34 min |
| Mar 10, 3:28 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Gwinnett, Hall | 32 min |
| Mar 10, 3:39 AM EST | Special Weather Statement | FFC | Banks, Barrow, Carroll, Clayton, Cobb, DeKalb and 10 more | 51 min |
| Mar 10, 4:52 AM EST | Severe Thunderstorm Warning | FFC | Troup | 21 min |
| Mar 10, 4:57 AM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 21 min |
| Mar 10, 5:12 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Chattahoochee, Crawford, Glascock, Greene and 21 more | 48 min |
| Mar 10, 5:55 AM EST | Special Weather Statement | FFC | Bleckley, Chattahoochee, Crawford, Crisp, Dodge, Dooly and 20 more | 50 min |
| Mar 10, 6:37 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Johnson and 10 more | 38 min |
| Mar 10, 7:09 AM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler, Wilcox | 51 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.